# SDR SWAA2012120610271

- Difficulty date: November 11, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN LOCATED L/E OF ACCESS PANEL 9249R RT STABILIZER.  REPAIRED EXTERNAL SKIN LOCATED L/E STA 230/269 RT HORIZONTAL STABILIZER ACCESS PANEL 9249R IAW EA 1-355-1752 R0 AND EO AEM-HC55-050/12 R0
